# SDR AWXA200400020

- Difficulty date: January 6, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 20,101 hours, 7,728 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP801
- Condition: Sticking
- Location: Zone 212
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI - DIVERSION - FLT 0688 - EN ROUTE, 2 HOURS AND 20 MINUTES INTO FLIGHT, CREW OXYGEN PRESSURE INDICATED 20 PSI, DIVERTED.  MAINTENANCE FOUND FIRST OFFICERS MASK TEST BUTTON STUCK KEEPING VALVE PARTIALLY OPEN, AFTER TAPPING ON BUTTON THE VALVE RESET, OPERATIONAL TEST WAS PERFORMED SEVERAL TIMES WITH NO DISCREPANCIES NOTED. REMOVED AND REPLACED CREW OXYGEN BOTTLE, LEAK CHECK WAS GOOD. WHEN AIRCRAFT ARRIVED,  MAINTENANCE REPLACED THE FIRST OFFICERS OXYGEN MASK STOWAGE BOX IAW AMM 35-12-41-401, OPERATIONAL AND LEAK CHECK WAS GOOD.
